# SDR RAIA201309250001

- Difficulty date: September 25, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 32,339 hours, 28,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX INSPECTED AND FOUND LT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  REPLACED FLOOD LIGHT, OPS CHECK GOOD.
